# SDR USAA2015031600009

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 48,123 hours, 17,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2183
- Condition: Faulty
- Location: Cabin
- Part time: 48,127 hours, 17,826 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 13WL HAS FAULT.  REPLACED EPSU IAW AMM 33-51-38-400-001A. GOOD OPERATIONAL TEST.
